# SDR AALA202403129886

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 64,237 hours, 37,720 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: L32A320245RH
- Condition: Stiff
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF AND GEAR RETRACTION RECEIVED ECAM INDICATING GEAR DOORS NOT RETRACTED. LOUD RUMBLING WAS PRESENT DURING CLIMB OUT. LANDING GEAR LIGHTS INDICATED RED UNLOCK ON ALL 3 GEAR AND WHEEL PAGE INDICATED GEAR DOORS OPEN. AFTER APPROXIMATELY 90 SECONDS THE GEAR DOORS CLOSED WITHOUT ANY ADDITIONAL PILOT ACTION (BEFORE ECAM ACTIONS WERE RUN). AIRSPEED REMAINED BELOW 220 UNTIL GEAR INDICATED CLOSED AND BUFFETING HAD STOPPED. DURING APPROACH INTO DFW THE LANDING GEAR DID NOT COME DOWN ON FIRST ATTEMPT. FLIGHT CREW RECYCLED GEAR FOLLOWING ECAM ACTION, THEN SUBSEQUENTLY RECEIVED ECAM THAT GEAR DOORS DID NOT RETRACT. AFTER APPROXIMATELY 2 MINUTES GEAR DOORS ALL SHOWED RETRACTED WITH GEAR DOWN. MAINTENANCE FOUND THE RIGHT-HAND MAIN LANDING GEAR DOOR CONTROL CABLE WAS STIFF AND REPLACED IT PER AMM 32-12-16. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
